anyone heard of Erythema Multiforme? Basically its an allergic reaction to a prescription drug ie. an atibiotic, or a virus. It causes the burn looking spots with a puffy border, i have three of them and was diagnosed with the EM due to taking a prescript of Bactrim. My question is, i had the same EM reaction last year,, and this time in the same spots....doctors are baffled by the fact an allergic reaction targeted the same saying its unusual.
hi i am from South africa, i had erythema multiforme from the year 2000- 2005- the same spots and the same places all the skin doctors could not help i researched my own - and found out that it was antibiotics an mainly- avelon- which i had taken intravenous- stop all anti- biotics
Erythema multiforme may have a mild to severe presentation. This disease process may resolve spontaneously without any medical intervention.In most cases, this may be due to an underlying bacterial or viral infection.Immune factors have also been implicated.
The lesions of erythema multiforme do have predilections on certain parts of the body such as the hands and feet.But the presentation may be severe, such that emergent intervention is necessary.
For more information on erythema multiforme here is a suggested reading:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.